# SDR CA150826005

- Difficulty date: July 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Liner
- Part number: 305307808
- Condition: Separated
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND AFTER FLIGHT PILOT NOTICE DAMAGE TO PILOT NOTICED AT NR 1 ENGINE INTAKE THE ACOUSTIC LINER HAD SEPARATED AND BLOCK PART OF THE INTAKE. COWL HAD BE REMOVED. THE MANUFACTURER CONCLUDE THE DAMAGE CANNOT BE REPAIR AND THE COWL NEEDED TO BE REPLACED MAINTENANCE CARRY OUT ENGINE BOROSCOPE INSPECTION. NO DAMAGE HAS BEEN REPORTED.
